# SDR YENA2021120100827

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 22,862 hours, 7,417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1557, POS-JFK. A MANURE-LIKE ODOR NOTICED DURING CLIMB OUT IN THE AFT CABIN AREA WHILE IN SOME RAIN SHOWERS  PACK 2 WAS TURNED OFF AND THE MANURE-LIKE ODOR DISSIPATED AND DID NOT RETURN; ACCOMPLISHED DUAL ENG RUN PER AMM 71-00-00  & IDENT OF CABIN ODOR PER AMM 05-50-00  UNABLE TO DUPLICATE ODOR. COMPLIED WITH INFO NOTICE 2017-T015 AIRCRAFT IS OK FOR SVC LEVEL A (MOISTURE/RAIN)
